# SDR AWXA9500292

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-6 INSPECTION, FOUND MID CABIN FLOOR STABILIZER BEAM ANGLE FITTING CRACKED BETWEEN STA 780 AND 800.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-40-02.  (Z)
